Economics at your fingertips  

Simulation of Multivariate Normal Rectangle Probabilities and their Derivatives: Theoretical and Computational Results

Vassilis Hajivassiliou (), Daniel McFadden and Paul Ruud

Working Papers from Yale University

Date: 1993-04
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link) (application/postscript)
Our link check indicates that this URL is bad, the error code is: 500 Failed to connect to FTP server No such host is known.

Related works:
Journal Article: Simulation of multivariate normal rectangle probabilities and their derivatives theoretical and computational results (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from Yale University Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

Page updated 2019-04-17
Handle: RePEc:wop:yaluwp:_024